# SDR CALA2025091008709

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 28,643 hours, 10,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT DOOR 1R SLIDE NON-STANDARD POSITION FAS GUARDED SLIDE 1R IN THE ARMED POSITION UNTIL MY ARRIVAL. SLIDE UNARMED AND STOWED SATISFACTORILY. FAS STATE THAT THE GIRT MATERIAL DIDN'T LOOK RIGHT. MEASURED GIRT AT APPROXIMATELY 11 INCHES AS CALLED FOR IN AMM TASK 25-66-01-400-80. NO HISTORY PAST 90 DAYS. SLIDE 1R OK FOR SERVICE AT THIS TIME.
